# SDR YV3R2022021000515

- Difficulty date: January 5, 2022
- Submitted: February 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: OE-XP
- Make and model: Robsin R22BETAII
- Aircraft serial: 4643
- Aircraft time: 1,276 hours
- Engine: Lyc O360J2A
- System (JASC): 6240 · Main Rotor Indicating System
- Part: None
- Part number: A5695
- Part serial: LOT23
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED WARNING UNIT (LOW RPM) P/N" A569-5 WAS NOT FUNCTION AT FULL RPM.
